MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-080-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide wire: command14; other: destination 6f; stent: eluvia (7.0x40), viabahn (6.0x50).There was no reported device malfunction and the product was not returned as the stent remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.The reported patient effect of perforation is listed in the supera instructions for use, as known potential patient effect associated with the use of the device.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a 75% stenosed, narrow, and non-calcified de novo lesion in the common femoral artery.On (b)(6) 2019, the patient underwent endovascular treatment (evt) with contralateral access and a popliteal puncture.A 7x40 non-abbott stent was deployed; however, two days later acute arterial occlusion occurred.Angiography was performed and confirmed stenosis in the previously deployed stent and popliteal puncture.A 6x50mm non-abbott stent was placed at the site of the previously deployed non-abbott stent and a 5.5x80mm supera self-expanding stent was deployed in between the p2 and p1.Following deployment of the supera stent a vascular rupture was observed at the site of the popliteal puncture.A 4x30mm non-abbott stent was deployed to successfully stop the bleeding.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8675930
Report Number2024168-2019-04492
Device Sequence Number14081016
Product Code NIP
UDI-Device Identifier08717648226106
UDI-Public08717648226106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberS-55-080-120-P6
Device Lot Number8052261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT MEDICAL PRODUCTS
Outcome Attributed to Adverse Event Required Intervention;